| Model Number |
41101 |
| Medical Device Problem Codes |
Disconnection (1171); Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a catheter.It was reported that on (b)(6) 2025, during a neurosurgical procedure, the ventricular-end catheter of this product was required.The catheter and its accessories should have been tightly assembled in the product packaging.However, after opening the inner packaging, the accessories were not securely attached to the catheter, causing the accessories to accidentally fall off and become contaminated, making them unusable.The product was replaced, and the surgery continued without any adverse effect on the patient.It was noted that the treatment was delayed.
Additional Manufacturer Narrative